Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: pct acne...

  1. #1
    gobig99 is offline Associate Member
    Join Date
    Apr 2005

    Question pct acne...

    i am doing tbol only cycle right now and was planning to do short pct of clomid
    after my last cycle of prop only i broke out on chest and back during pct clomid...i dont know if it was from unstable levels or from clomid
    but recently i heard that clomid causes some to break out
    any1 have any input thanks

  2. #2
    scotttiger54's Avatar
    scotttiger54 is offline Senior Member
    Join Date
    Feb 2004
    Dante's Inferno
    the breaking out is due to unstable blood and hormone levels that occur especially during pct. get a handle on your estrogen levels and load up on pantothenic acid with about 10g/day. also use a benzoyl peroxide or salycitic acid body wash twice daily and that'll help imo

  3. #3
    gobig99 is offline Associate Member
    Join Date
    Apr 2005
    well than with this tbol cycle i shouldnt have any probelms if it wasnt the clomid
    because it doesnt convert to estrogen anyways
    and if i take clomid and trib during short pct it should be ok right?

  4. #4
    Rob's Avatar
    Rob is offline Canadian Legend
    Join Date
    Aug 2004
    alot of ppl break out during and after PCT's

    In my next cycle, im going to be running some low dose accutane towards the end of my cycle along with PCT's and well after too.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts